# SDR DL76S000314

- Difficulty date: February 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 434
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / CROWN SKIN / FS 434 / STRG. 1R :                 CRACK THE FUSELAGE SKIN WAS FOUND WITH A .25 INCH CRACK EMANATING FROM A FASTENER HOLE I/B OF STRINGER 1R AT THE FS 434 BUTT JOINT (FS 432.5).  THE CRACK IS TYPICAL OF THAT NOTED IN B767 S/B 767-53-0081.  THE CRACK WAS CUT OUT OF THE SKIN AND REPAIRED WITH AN EXTERNAL DOUBLER PER THE DIRECTIONS IN THE S/B AND DOCUMENTED PER ER/A 369340-14.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 767-53-0081](https://openairdocs.org/service-documents/boeing/sb-767-53-0081.md). Cited as "S/B 767-53-0081"
